Road trip Kazakhstan and Kyrgyzstan

(Duration of Tour, 8 Days)

This 8 Day Tour in Kazakhstan & Kyrgyzstan includes a visit to the most beautiful places and picturesque natural beauties.
Comfortable SUV, professional and attentive guide will make the trip as comfortable and memorable as possible. Here, in this 8 Day Tour, we will visit the  most spectacular Sights of the two countries, your Guide will introduce you to the culture and traditions of the people. This 8 Days Tour is an ideal solution for those who are waiting for adventure, hiking, overnight in a Yurt and tent under a starry sky, cooking at the stake.

Road Trip

1779 km/ Off-road 320km

Season: June-September

SEASON:
May-October 

TOUR LOCATIONS:

- Singing Sand Dunes

- Cretaceous AKTAU mountains (White mountains )

- KutuTau volcanic mountains

- Dragon mountains near the Chinese border

- Museum of the Chinese Mosque at Zarkent City

- Hot Mineral Springs

- Charyn Canyon (Exploring the Valley of the Canyons)

Valley of Meadows - pasture with mountain Shepherds

- Satty Village, Kolsai and Kaindy Lakes
- Karakol Town
- Kadji Say
- Zhety Oguz gorge
- Barskoon Gorge
- Arabel Valley
- Kadji Say 
- Fairy Tale Canyon
- Konorchek Canyon
- Bishkek Capital City of Kyrgyzstan
- Tamgaly Petroglyphs of Bronze Age 

HIGHLIGHTS:

  • Hiking

  • Horse riding

  • Overnight under the stars

  • Overnight in a tents

  • Night in a real Yurt - house of Nomads shepherds

  • Cook food at the stake

  • Get-togethers around the Campfire

  • Adventure road - 4x4 suv off road driving

  • Culture & Nature Discovery Walk

  • Testing national cuisine

  • New horizons discovering

Each guest will gain a new Travel experience in this journey

DETAILED ROUTE HERE

Schedule of Day

DAY 1
Mileage per day: 335 km 

Almaty City-Altyn Emel-Aktau Cretaceous mountains

07:30 Departure from your hotel/hostel/ apartments Almaty
09:30 Stop at the road bazaar stop for shopping, discover people life  
11:30 Arrival to
ALTYN EMEL NATIONAL PARK, Yummy Lunch  at  Basshi Village
13:30 Departure Cretaceous Mountains Aktau - Bottom of the Ocean "Tethys"
14:30 Arrival / hiking 2-3 hours, depending on weather conditions
17:30 Optionally: Camping unpacking| Overnight at the Mini Hotel
18:30 Sunset / perfect time  shoot sunset  
19:30 Cooking dinner / Overnight stay

DAY 2

Mileage per day:360 km 

Katutau lava mountains-Sand Singing Dune-Hot Mineral Springs

07:00 Breakfast

08:00 Departure Lava Mountains Katutau / 45 km - gravel road
09:00 Arrival - Sightseeing 
09:30 Departure to the Sand Singing Dune
10:30 Arrival / hiking 1 hour - weather dependent
12:00 Departure to Basshi Village
13:00 Arrival to the Basshi, delicious Lunch

14:00 Departure to Mineral Hot Springs Resort
16:00 Visit the Dragon Mountains - Easy Trekking/Photography

17:00 Visit the Zharkent city-Chinese Mosque,

a monument of architecture of the XIX century
19:30 Arrival at Mineral Hot Springs Resort

Check-In    Dinner - Overnight

DAY 3

Mileage per day:292 km 
Charyn Canyon-Kaindy Lake-Saty village

07:30 Breakfast
09:30 Departure from Mineral Hot Springs / 85 km
11:30
Arrival at Charyn Canyon - Sightseeing / trekking 1-2hr
13:30 Yummy Lunch​
14:30 Departure to Kaindy Lake (Flooded forest)
15:30 Arrival to the Kaindy Lake / trekking 1hr/Photography
17:30 Departure Kaindy Lake (Flooded Forest)

18:00 Arrival to the guest house-Saty village

19:00 Family dinner

20:00 Sunset, get-togethers around the Campfire, share your impressions.

DAY 4

Mileage per day: 30km 

Saty village-Kolsai Lake #1 - Kolsai Lake #2

07:30 Breakfast
08:30 Departure from the Satty Village to the Kolsai Lake/15 km
9:00 Arrival
Kolsai Lake * (Lower Lake) 

Hiking to the second (middle Lake Mynzhilki)

Distance 7 km - per day 14 km
12:00 Arrival/middle Lake/Photography
13:00 Yummy Lunch
14:00 time to relaxing and enjoy mountains view

15:00 Departure the back way/ Saty village/Guest house

18:00 Arrival to the Guest house
19:00 Family dinner

20:30 SPA time  - Local Sauna - according to all the traditions of the mountains

DAY 5

Mileage per day: 285km 

Valley of Meadows-Moynak Reservoir-Karakol Town

07:30 Breakfast
08:30 Departure to the Kyrgyzstan
09:30 Valley of Meadows - pasture with mountain Shepherds/Photography
13:30 Delicious lunch
14:30
Departure to Karakol
15:30
Passport control at the border
17:30 Arrival in Karakol / guest house
18:00 Karakol city tour
19:30 Dinner at Ethno Restaurant

DAY 6

Mileage per day: 215km 

Zhety Oguz gorge-Barskoon Gorge-Arabel Valley-Kadji Say

07:30 Breakfast at Guest  house

08:30 Departure to the Zhety Oguz gorge

09:30 Arrival/Hiking to the Maiden Tears Waterfall/Photography
11:30 Departure to the Arabel Valley 
12:30 Delicious lunch
14:00
Arrival to the Arabel Valley 3500m altitude above sea level 
15:30 Barskoon Gorge/Photography/Easy walk
17:30 Departure to the Kadji Say

Optionally: Camping unpacking/ Overnight at the Guest house
19:00 Arrival to the Guest house/Family dinner
20:00 Sunset on the shore of Issyk Kul Lake/Photography

DAY 7

Mileage per day: 260km 

Fairy Tale Canyon-Konorchek Canyon-Bishkek City

07:00 Breakfast
08:00 Departure from Kadji-Say
09:30 Arrival to Fairy Tale Canyon (walking)
11:00 Departure from Fairy Tale Canyon
14:00 lunch
15:30 Arrival to Konorchek Canyon (wallking)
17:30 Departure from Konorchek Canyon
19:30 Arrival to Bishkek City (dinner, check in to Hotel)

Overnight at Bishkek Hotel

DAY 8

Mileage per day: 320km 

Tamgaly Petroglyphs-Almaty City

08:00 Breakfast
09:00 Departure from Bishkek hotel

10:00 Passport Control / Border Zone
12:30 Arrival to Tamgaly Petroglyphs/walking/Photography
14:30 Yummy Lunch
15:30 Departure from Tamgaly Petroglyphs 
18:30 Arrival to Almaty City (Overnight not included)

WE DO The BEST TOURS YOU HAVE EVER HAD! 

ECONOMY PACKAGE

ALL INCLUSIVE  PACKAGE

Travel Taxi option: Suv (max. 5pax): 1280USD 

Including: car-driver-fuel.

ALL INCLUSIVE PACKAGE:

  • •     1 Traveler -   1460 USD
    •     2 Travelers -  920 USD 
    •     3 Travelers -  864 USD
    •     4 Travelers -  760 USD
    •     5 Travelers -  680 USD

 

Included: CAR + fuel + experienced English speaking guide meal, accommodation at Guest house-hotel (Twin rooms)-Tent (all equipment included), tickets to the National Parks, bottled water per person

EXPLORE, DISCOVER AND ENJOY YOUR STAY

TRAVEL INSPIRATION

CONTACT US
Drop US a message

Country: Kazakhstan, Almaty City

WhatsApp number: +7 747 429 34 99 

​Email: kolsaitour@gmail.com

  • WhatsApp
FOLLOW US
  • Белый Facebook Icon
  • White Icon TripAdvisor
  • Белый Иконка YouTube
  • Белый Instagram Иконка
TripAdvisor

© 2020 Kolsaitour Inc. All rights reserved.